# SDR AALA201902169006

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 26,023 hours, 9,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY AISLE LIGHTS 9D AND 34C LENS MISSING. REPLACED EMERGENCY LIGHTS 9D AND 34C (SEE AALA201902189018) PER AMM 33-51-18 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
